MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. VERSYS FEMORAL HEAD 12/14 TAPER; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. VERSYS FEMORAL HEAD 12/14 TAPER; PROSTHESIS, HIP
Catalog Number 00801803602
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unk 50mm g7 liner.G2: foreign: australia.Suggested component code: mechanical (g04) ¿ head.Visual examination of the provided pictures identified the explanted device but could not be used to confirm the complaint.Bio-debris noted.Device not returned; no further analysis can be made.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.X-rays are undated and not submitted to mmi due to the inability to correlate the images with the allegation of dislocation.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient had right primary hip on an unknown date.Subsequently, the patient underwent revision due to recurrent dislocations.It was reported that no further information is available.

Brand Name
VERSYS FEMORAL HEAD 12/14 TAPER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21651478
Report Number0002648920-2025-00077
Device Sequence Number21151343
Product Code LPH
UDI-Device Identifier00889024144729
UDI-Public(01)00889024144729(17)280731(10)64102774
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00801803602
Device Lot Number64102774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight88 KG